MAUDE Adverse Event Report: ARTHREX, INC. MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC; BIO SOFT TISSUE FIXATN FASTNR
Model Number MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 27-feb-2026, it was reported by a sales representative via email that the 3.9 mm swivelock anchor from an ar-9928bck-mis mis biocomposite knotless achilles speedbridge implant system had an eyelet that prematurely disengaged from the swivelock driver and did not enter the bone tunnel as expected after insertion.Due to less-than-ideal bone quality, the surgeon elected to use a larger 4.75 mm anchor instead.The 4.75 mm anchor functioned as intended, and there was no adverse effect to the patient.This issue was discovered during a procedure on (b)(6) 2026.Additional information was received on 06-mar-2026: during a mis achilles insertional speedbridge procedure, the 3.9 mm swivelock anchor was removed after the issue occurred.The remaining components of the kit were used.The surgery was completed using an ar-2324bcc biocomposite swivelock c suture anchor.The procedure was delayed by a few minutes, and it is unknown whether additional anesthesia was administered.

Brand Name
MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24640844
Report Number1220246-2026-01531
Device Sequence Number9918767
Product Code HWC
UDI-Device Identifier00888867389533
UDI-Public(01)00888867389533(11)260120(17)291231(10)15560903
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC
Device Catalogue NumberAR-9928BCK-MIS
Device Lot Number15560903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown